A CLASS OF ERROR-CORRECTING CODES IN PM SYMBOLS

被引:90
作者
GORENSTEIN, D
ZIERLER, N
机构
来源
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS | 1961年 / 9卷 / 02期
关键词
D O I
10.1137/0109020
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:207 / 214
页数:8
相关论文
共 8 条
[1]  
BIRKHOFF G, 1944, SURVEY MODERN ALGEBR
[2]  
Bose R. C, 1960, INFROM CONTROL, V3, P68, DOI DOI 10.1016/S0019-9958(60)90287-4
[3]   ENCODING AND ERROR-CORRECTION PROCEDURES FOR THE BOSE-CHAUDHURI CODES [J].
PETERSON, WW .
IRE TRANSACTIONS ON INFORMATION THEORY, 1960, 6 (04) :459-470
[4]   POLYNOMIAL CODES OVER CERTAIN FINITE FIELDS [J].
REED, IS ;
SOLOMON, G .
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, 1960, 8 (02) :300-304
[5]   A CLASS OF BINARY SIGNALING ALPHABETS [J].
SLEPIAN, D .
BELL SYSTEM TECHNICAL JOURNAL, 1956, 35 (01) :203-234
[6]  
Spitzbart A., 1958, AM MATH MON, V65, P95
[7]  
VANDERWAERDEN B, 1949, MODERNE ALGEBRA
[8]   LINEAR RECURRING SEQUENCES [J].
ZIERLER, N .
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, 1959, 7 (01) :31-48